MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER (ACCESSORY TO QUANTUM WORKSTATION); TUBE CLAMP

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER (ACCESSORY TO QUANTUM WORKSTATION); TUBE CLAMP
Model Number QSOL
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
User reported that during a case a user had slowly attempted to close the venous occluder.When the user began to turn the know the occluder immediately closed.The user reset and then tried again.The issue happened again.There was no patient harm as a result of this incident.Spectrum medical considers a sudden or unintentional decrease in blood flow a reportable incident.
 
Additional Manufacturer Narrative
Logs were reviewed which confirmed the incident.But do not indicate cause.Testing was unable to reproduce the incident.

Brand Name
QUANTUM SMART OCCLUDER (ACCESSORY TO QUANTUM WORKSTATION)
Common Device Name
TUBE CLAMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key21281736
Report Number3006073153-2025-00030
Device Sequence Number7830856
Product Code DTQ
UDI-Device Identifier05060434423436
UDI-Public05060434423436
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOL
Device Catalogue Number51-000022-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown